# SDR SWAA2019052232908

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 46,114 hours, 27,196 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 11243H9657
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW HEAT BAND STARTED TO ARCED IN CRUISE. IT APPEARS THE WINDOW STARTED TO DELAMINATE. R&R R1 WINDOW PER AMM.
